# SDR USAASB00255

- Difficulty date: September 14, 2000
- Submitted: November 17, 2000
- Operation: Air carrier
- Aircraft: N251AU
- Make and model: Boeing 737201
- Aircraft serial: 22757
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

LGA - FLT 2667 - DURING CLIMB-OUT FROM LGA, EN ROUTE TO MCO, PASSENGERS IN SEAT ROW 4 COMPLAINED OF AN UNUSUAL ODOR.  FLIGHT ATTENDANTS AND FIRST OFFICER CONFIRMED THAT THERE WAS INDEED AN UNRECOGNIZABLE ODOR IN THE CABIN.  CAPTAIN DECLARED AN EMERGENCY AND RETURNED TO FIELD AT LGA.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED THE MAIN DISTRIBUTION BAY AND THE AREA AT SEAT ROWS 4 AND 5.  RAN BOTH PACKS THROUGH ALL TEMPERATURE RANGES USING ENGINES AND APU.  INSPECTED E/E COMPT.  NO STRONG ODORS OR ELECTRICAL SMELL NOTED.  (M)
